MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MFG DC BOULDER VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number E2401
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
To date, the incident sample has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The customer reported the pads aren't sticking to the drape.They've had a couple tip cleaners go into the patient which the tech saw right away.The tip cleaner was retrieved without any injury to the patient.
 
Additional Manufacturer Narrative
The device associated with this issue was not returned for evaluation.However, two unopened devices of the same lot were returned, and evaluation of the samples could not confirm the reported issue.Visual inspection found no defects.The adhesive properties of the samples were tested on a variety of surfaces including surgical drapes, stainless-steel and plastic.The product was removed and re-positioned ten times with satisfactory results.The investigation found the returned devices to function normally and within specifications.If information is provided in the future, a supplemental report will be issued.

Brand Name
VALLEYLAB
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
MDR Report Key6494334
Report Number1717344-2017-05216
Device Sequence Number1201689
Product Code GEI
UDI-Device Identifier30884524001825
UDI-Public30884524001825
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K882646
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/20/2021
Device Model NumberE2401
Device Catalogue NumberE2401
Device Lot Number42805940X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2017
Initial Date Received by Manufacturer 03/29/2017
Supplement Date Received by Manufacturer07/10/2017
Initial Report FDA Received Date04/14/2017
Supplement Report FDA Received Date08/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1